# SDR DL76L070233

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 77,057 hours, 11,801 cycles
- Engine: Pwa PW4060
- Engine time: 60,150 hours, 9,172 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LEFT ENG START STATUS MESSAGE L ENG SPEED CARD.  CHECKED L ENG SPEED CARD OK INT CHANGED L AND R SPEEDCARDS.  MSG RE-APPEARED AFTER ENG RUN NOW RT SIDE.  REMOVED AND REPLACED RT SPEEDCARD IAW MM 77-12-01.
